# SDR DALA2021041302177

- Difficulty date: April 10, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 67,812 hours, 25,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L2 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 2L AND 3R. CORRECTIVE ACTION: TRIMMED LOOSE DOOR LINER MATERIAL. OPS GOOD. (1777867)
